Acta Mathematica Sinica, English Series

, Volume 33, Issue 4, pp 554–564

On the Fekete and Szegö problem for starlike mappings of order α


DOI: 10.1007/s10114-016-5762-2

Cite this article as:
Xu, Q.H., Fang, F. & Liu, T.S. Acta. Math. Sin.-English Ser. (2017) 33: 554. doi:10.1007/s10114-016-5762-2


Let Sα* be the familiar class of normalized starlike functions of order α in the unit disk. In this paper, we establish the Fekete and Szegö inequality for the class Sα*, and then we generalize this result to the unit ball in a complex Banach space or on the unit polydisk in Cn.


Fekete–Szegö problem starlike mappings of order α sharp coefficient bound 

MR(2010) Subject Classification

32H02 30C45 

Copyright information

© Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Chinese Mathematical Society and Springer-Verlag Berlin Heidelberg 2017

Authors and Affiliations

  1. 1.College of Mathematics and Information ScienceJiangXi Normal UniversityNanchangP. R. China
  2. 2.Department of MathematicsHuzhou UniversityHuzhouP. R. China

Personalised recommendations